Alert archive / Michigan / Red Flag Warnings in 2007

Red Flag Warning 6, NWS Gaylord, MI

August 3, 200722 counties in Michigan

NWS Gaylord, MI issued this red flag warning at Aug 3, 2007, 2:06 PM EDT for 22 counties in Michigan. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 3, 2007, 2:06 PM EDT (18:06 UTC)
Expired
Aug 3, 2007, 9:58 PM EDT
In force
8 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 6.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2007-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2007-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KAPX 031806
RFWAPX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
206 PM EDT FRI AUG 3 2007

...RED FLAG WARNING ISSUED FOR LOW HUMIDITY AND GUSTY WINDS...

.VERY DRY AIR HAS SWEPT IN UNDER GUSTY WESTERLY WINDS.
TEMPERATURES HAVE RISEN INTO THE MIDDLE AND UPPER 80S...AND 
HUMIDITIES HAVE FALLEN INTO CRITICAL LEVELS. 

MIZ016>036-041-042-040200-
/O.NEW.KAPX.FW.W.0006.070803T1806Z-070804T0200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
206 PM EDT FRI AUG 3 2007

...RED FLAG WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. 

TEMPERATURES WILL TOP OUT IN THE MIDDLE TO UPPER 80S ACROSS MOST
OF THE REGION. HUMIDITIES WILL BOTTOM OUT IN THE 18-25 PERCENT RANGE
WHILE WINDS FREQUENTLY GUST TO 20 MPH FOR THE REMAINDER OF THE
AFTERNOON AND EARLY EVENING. THUS...A RED FLAG WARNING HAS BEEN
ISSUED FOR THESE DANGEROUS FIRE WEATHER CONDITIONS.

TEMPERATURES ARE EXPECTED TO FALL RATHER QUICKLY THIS EVENING AND
HUMIDITIES WILL RECOVER TO ABOVE CRITICAL LEVELS BY 10PM.

AREAS ALONG THE IMMEDIATE LAKE SHORE OF LAKE MICHIGAN WILL
CONTINUE TO SEE INCREASED MOISTURE COMING IN OFF THE WATER. THIS
WILL KEEP HUMIDITIES FROM REACHING CRITICAL LEVELS FOR THOSE
LOCATIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

SMD
2 follow-up statements
000 
WWUS83 KAPX 031938
RFWAPX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
338 PM EDT FRI AUG 3 2007

...RED FLAG WARNING ISSUED FOR LOW HUMIDITY AND GUSTY WINDS...

.VERY DRY AIR SWEPT IN VIA GUSTY WESTERLY WINDS...TEMPERATURES
IN THE 80S...AND HUMIDITIES REACHING CRITICAL LEVELS HAS RESULTED
IN SIGNIFICANTLY ELEVATED FIRE DANGER ACROSS MANY NORTHERN LOWER
MICHIGAN LOCATIONS.

MIZ016>036-041-042-040200-
/O.CON.KAPX.FW.W.0006.000000T0000Z-070804T0200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
338 PM EDT FRI AUG 3 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

TEMPERATURES IN THE 80S THIS AFTERNOON AND VERY DRY AIR...HAS
RESULTED IN HUMIDITIES IN THE 16 TO 25 PERCENT RANGE FOR MANY
AREAS IN NORTHERN LOWER MICHIGAN. WHEN COMBINED WITH GUSTY
WESTERLY WINDS TO 20 TO 25 MPH...FIRE DANGER IS SIGNIFICANTLY
ELEVATED. THUS...A RED FLAG WARNING REMAINS IN EFFECT.

TEMPERATURES ARE EXPECTED TO FALL RATHER QUICKLY THIS EVENING AND
HUMIDITIES WILL RECOVER TO ABOVE CRITICAL LEVELS BY 10PM WHILE THE
WINDS SUBSIDE WITH SUNSET.

AREAS ALONG THE IMMEDIATE LAKESHORE OF LAKE MICHIGAN WILL REMAIN
ABOVE CRITICAL LEVELS DUE TO HIGHER MOISTURE COMING IN OFF THE
WATER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

SMD
000 
WWUS83 KAPX 040158
RFWAPX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
958 PM EDT FRI AUG 3 2007

MIZ016>036-041-042-040300-
/O.CAN.KAPX.FW.W.0006.000000T0000Z-070804T0200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PELLSTON...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...LELAND...BELLAIRE...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...OSCODA...GLADWIN...STANDISH
958 PM EDT FRI AUG 3 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE RED
FLAG WARNING. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this red flag warning went out at Aug 3, 1:55 PM EDT, 11 minutes earlier.

Area forecast discussion, Aug 3, 1:55 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
155 PM EDT FRI AUG 3 2007

.AVIATION...HIGH PRESSURE CONTS TO BUILD EAST INTO THE GREAT LAKES
THIS AFTN FROM THE UPPER MIDWEST. HIGH PRESSURE WILL BECOME
CENTERED OVER THE STATE TONIGHT AND EARLY SATURDAY. THE LATEST
REGIONAL RADAR AND SFC OBS/SAT DATA...SHOWING DRY CONDS OVER THE ENTIRE
GREAT LAKES REGION AND UPPER MIDWEST. OVERALL WILL CONT WITH THE VFR
CONDS ACROSS NRN MI TAF SITE PLN/TVC/APN...TONIGHT AND INTO SAT
AFTN. WILL MENTION SOME LAKE BREEZE DEVELOPMENT FOR NRN MI TAF SITES
SATURDAY AFTN...AS THE PRES GRADIENT REMAINS LIGHT AND LAND TEMPS WARM
INTO THE MID 80S.

SWR

&&

.UPDATE...ISSUED 115 PM FRI AUG 3...WIND GUSTS HAVE BEEN AROUND 25
MPH ACROSS WHITEFISH BAY AND THE ST. MARYS RIVER SYSTEM. ALSO...SHIP
REPORTS OUT OVER EASTERN LAKE SUPERIOR...NEAR THE SHORE...ARE
SUGGESTING SUSTAINED 20 KNOTS OF WIND. WILL UPDATE THE NEARSHORE
FORECAST TO THROW WHITEFISH BAY AND THE ST MARYS INTO A SMALL CRAFT
ADVISORY. HUMIDITIES ARE STILL HOLDING ABOVE CRITICAL THRESHOLDS
OVER THE MAJORITY OF THE REGION...AND WILL NOT ISSUE A RED FLAG
WARNING AT THIS TIME. CONDITIONS REMAIN VERY DRY HOWEVER...AND
CHANCES FOR RAIN IN THE EXTENDED PORTION OF THE FORECAST ARE LOOKING
SLIMMER AND SLIMMER.

SMD

&&

PREV DISCUSSION ISSUED AT 1105 AM...
SFC/RUC/SATELLITE/RADAR AND UPPER AIR ANALYSIS SHOWING FAIRLY BRISK
UPPER LEVEL FLOW WITH NO SIGNIFICANT WAVES OR TRAVERSING THE REGION
FOR TODAY...WHILE COOL ADVECTION AND DRY AIR CONTINUE TO SPILL INTO
THE AREA. H8-H5 MOISTURE WILL BE LESS THAN 20% ALL DAY WHILE THE
DRIEST OF LOW LEVEL AIR DENOTED BY CORE OF H8 DRY PUNCH...SLATED TO
MOVE INTO AREAS SOUTH OF M-72 OF NRN LOWER TODAY. THE CLOSEST CLOUDS
ARE A MOSTLY CLOUDY STRATO CU DECK AT 3KFT SCRAPING BY FAR NE LAKE
SUPERIOR. THIS IS OF NO THREAT TO EASTERN UPPER...AS THIS MOISTURE
WILL BE SHIFTING NORTH AND EAST OF SSM AND DUE TO MIXING THROUGH
AFTERNOON INTO VERY DRY AIR ALOFT. 12Z APX SOUNDING SHOWS THIS DRY
AIR...WITH MORE DRY AIR ADVECTING IN THROUGH THE DAY. THE DRY AIR
WILL BE ABLE TO HEAT UP DECENTLY TODAY IN SPITE OF THE COOL
ADVECTION. HIGHS WILL BE A LITTLE HIGHER THAN FORECAST...AND CURRENT
TEMPS ARE ALREADY RUNNING HIGHER THAN PROJECTED. WILL BUMP MOST
AREAS INTO THE MIDDLE AND UPPER 80S WITH LOWER 80S ONLY FOR THOSE
AREAS DOWNWIND OF THE LAKES AND FAR NRN LOWER/EASTERN UPPER.

NO REAL CLOUD CONCERNS TODAY DUE TO THE DRY AIR...BUT THERE REMAINS
AN ELEVATED RISK FOR WILDFIRES. HUMIDITIES WILL DROP INTO THE 25-30%
RANGE INLAND TODAY...WITH WINDS ALSO ON THE MARGINAL SIDE FOR ANY
FIRE WEATHER HEADLINES. WILL BE WATCHING THE OBS CLOSELY...AND WILL
COORDINATE WITH THE APPROPRIATE AGENCIES IF NEED BE.    SMD

&&

.DISCUSSION...ISSUED AT 315 AM.

WATER VAPOR IMAGERY/00Z UPPER AIR CHARTS REVEALING SOMEWHAT
AMPLIFIED TROUGH/RIDGE/TROUGH PATTERN ACROSS CANADA...WITH A FAIRLY
IMPRESSIVE MID LEVEL CIRCULATION MOVING ACROSS THE HUDSON BAY
REGION. AT THE SFC...ASSOCIATED TRAILING COLD FRONT FINALLY ABLE TO
ADVANCE SOUTHWARD OVERNIGHT...NOW MOVING THROUGH THE SAGINAW
VALLEY...WITH ALL CONVECTION NOW OUT OF THE CWA. BEHIND THE FRONT...
HIGH PRESSURE/DRIER AND A LITTLE COOLER AIR BUILDING INTO NRN
MICHIGAN WITH SFC DEWPOINTS DROPPING OFF SHARPLY INTO THE 50S BEHIND
THE FRONT.

ONLY MINOR FORECAST CONCERNS IN THE NEAR TERM. HOWEVER...MORE ACTIVE
PATTERN SETTING UP FOR THE LATTER HALF OF THE WEEKEND INTO NEXT WEEK
THAT WILL BRING THE POTENTIAL FOR NEEDED RAINFALL TO THE REGION.

TODAY THROUGH SATURDAY...AFOREMENTIONED HIGH PRESSURE/DRY AIR
EXPECTED TO BUILD ACROSS THE STATE OVER THE NEXT 24 HOURS. THIS WILL
BRING A PERIOD OF DRY WEATHER AND COOLER TEMPERATURES TO THE REGION
(MID 70S NORTH TO MID 80S SOUTH) ALONG WITH MAINLY CLEAR SKIES.
EVEN AFTERNOON CU POTENTIAL TODAY AND SATURDAY LOOKING SLIM (AS WAS
THE CASE UPSTREAM YESTERDAY) AS AFTERNOON DEWPOINTS DROP INTO THE 45
TO 55 DEGREE RANGE GENERATING NO SHALLOW CONDITIONAL INSTABILITY ON
FORECAST SOUNDINGS. MAY SEE SOME INCREASE IN HIGH CLOUD COVER LATE
IN THE DAY SATURDAY AS WARM FRONT AND POSSIBLE CONVECTION IN THE NRN
PLAINS BEGINS TO APPROACH THE REGION (SEE BELOW). DECENT RADIATIONAL
COOLING CONDITIONS SETTING UP FOR TONIGHT AS THE HIGH PRESSURE
SYSTEM MOVES OVERHEAD. SHOULD SEE MOST AREAS DIP INTO THE 45 TO 50
DEGREE RANGE WITH THE USUAL COLD SPOTS (PLN/AU SABLE RIVER
VALLEY...ETC) COOLING INTO THE LOWER 40S.

MARINE ISSUES...CORE OF STRONGER WINDS WILL BE FOUND OVER THE NRN
HALF OF THE STATE THROUGHOUT TODAY AND INTO THIS EVENING...WITH
GUSTS AROUND 20 KNOTS A GOOD BET OVER WHITEFISH BAY/SAINT MARYS
RIVER AS WELL AS FAR NRN LAKE HURON. MAY SEE SPOTTY SMALL CRAFT
ADVISORY GUSTS IN THESE AREAS (PARTICULARLY FROM THE WINDY PRESQUE
ISLE OB SITE). BUT BELIEVE OVERALL CONDITIONS WILL REMAIN JUST BELOW
SCA CONDITIONS. THUS NO HEADLINES...BUT WILL HAVE BEEFIER WIND AND
WAVES FOR THESE AREAS.

SATURDAY NIGHT THROUGH SUNDAY...MORE NEBULOUS PART OF THE SHORT TERM
FORECAST CHALKED FULL OF UNCERTAINTIES. IN A GENERAL SENSE...HIGH
PRESSURE OVER THE WESTERN GREAT LAKES DRIFTS EAST TO THE ATLANTIC
COAST OPENING THE DOOR FOR A RETURN FLOW OF WARM AND MORE HUMID AIR
INTO THE PLAINS AND EVENTUALLY THE GREAT LAKES. MEANWHILE...MID
LEVEL SHORT WAVE ADVANCING INTO THE WYOMING/MONTANA REGION THIS
MORNING FORECAST TO MOVE THROUGH THE NRN TIER OF STATES SATURDAY AND
INTO THE GREAT LAKES LATE SATURDAY INTO SUNDAY. NAM-WRF/GFS
SOLUTIONS BOTH SUGGEST CONVECTIVE ACTIVITY DEVELOPING AS THE WAVE
INTERACTS WITH THE RETURN FLOW OF WARM/MOIST AIR. HOWEVER...GFS
KEEPS THE WARM FRONT/TIGHT MOISTURE GRADIENT AND FOCUS FOR
CONVECTION LARGELY S/SW OF THE CWA. AT THE OTHER END OF THE SPECTRUM
NAM-WRF RUNS MCS ACTIVITY ACROSS NRN MICHIGAN OVERNIGHT SAT INTO
SUNDAY. TEND TO BELIEVE THE GFS IS TOO SUPPRESSED WITH THE MOISTURE
TRANSPORT INTO THE PLAINS/UPPER MIDWEST AND THAT BULK OF ACTIVITY
WILL OCCUR FURTHER NORTH AS SUGGESTED BY THE NAM-WRF. THIS IDEA HAS
SUPPORT FROM THE ECMWF AS WELL AS THE ENSEMBLE (SREF) AND UKMET
SOLUTIONS. ALSO BELIEVE THAT WHATEVER DOES GET INTO NRN MICHIGAN
WILL DO SO MAINLY AFTER MIDNIGHT. SO...PLAN IS TO MAINTAIN THE
CHANCE FOR SHOWERS/THUNDERSTORMS SAT NIGHT INTO SUNDAY BUT CONFINE
CHANCES TILL AFTER 04Z. IF THIS WORKS OUT...NRN MICHIGAN COULD SEE A
DECENT AMOUNT OF RAINFALL FOR THE LATTER HALF OF THE WEEKEND.

LATER PERIODS...NO SUBSTANTIAL CHANGES PLANNED TO THE GOING
FORECAST. BUT A PERIOD OF ACTIVE WEATHER LOOKS IN STORE FOR THE
REGION AS A MORE ZONAL FLOW PATTERN EVOLVES ACROSS THE NRN TIER OF
THE U.S. WITH STRONG WESTERLIES POISED JUST NORTH OF MICHIGAN. WILL
SEE ADDITIONAL OPPORTUNITIES TO GET NEEDED RAINFALL WITH ANY WAVES
COMING THROUGH IN THE FLOW...THE DETAILS OF WHICH ARE BEST ADDRESSED
IN THE NEAR TERM.

ADAM

&&

.APX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Aug 3, 1:15 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
115 PM EDT FRI AUG 3 2007

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-041000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
115 PM EDT FRI AUG 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ELEVATED FIRE DANGER IS EXPECTED DURING THE AFTERNOON AND EARLY
EVENING HOURS ACROSS INLAND LOCATIONS OF NORTHERN LOWER
MICHIGAN...MAINLY SOUTH OF M-72. SUSTAINED WINDS WILL GENERALLY
REMAIN UNDER 15 MPH. HOWEVER...MINIMUM HUMIDITY READINGS OF 25 TO 30
PERCENT...COMBINED WITH AFTERNOON TEMPERATURES IN THE MIDDLE TO
UPPER 80S AND THE RECENT VERY DRY CONDITIONS...WILL RESULT IN
ELEVATED FIRE DANGER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SMALL CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTHERN
LOWER MICHIGAN LATE SATURDAY NIGHT AND SUNDAY...AND AGAIN TUESDAY
AND  TUESDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN MICHIGAN
MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

SMD

Nearby

Red Flag Warnings in Michigan, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.